Fisher type inequalities for Euclidean t-designs

Ph. Delsarte, J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

45 Citations (Scopus)

Abstract

The notion of a Euclidean t-design is analyzed in the framework of appropriate inner product spaces of polynomial functions. Some Fisher type inequalities are obtained in a simple manner by this method. The same approach is used to deal with certain analogous combinatorial designs.
Original languageEnglish
Pages (from-to)213-230
JournalLinear Algebra and Its Applications
Volume114-115
DOIs
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'Fisher type inequalities for Euclidean t-designs'. Together they form a unique fingerprint.

  • Cite this